RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2015, Volume 11, Number 4, Pages 311–332 (Mi jmag623)  

On a limiting distribution of singular values of random band matrices

A. Lytovaa, L. Pasturb

a Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada, T6G 2G1
b B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv 61103, Ukraine

Abstract: An equation is obtained for the Stieltjes transform of the normalized distribution of singular values of non-symmetric band random matrices in the limit when the band width and rank of the matrix simultaneously tend to infinity. Conditions under which this limit agrees with the quarter-circle law are found. An interesting particular case of lower triangular random matrices is also considered and certain properties of the corresponding limiting singular value distribution are given.

Key words and phrases: random band matrices, triangular matrices, limiting distribution of singular values.

DOI: https://doi.org/10.15407/mag11.04.311

Full text: PDF file (227 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 60B10, 60B20; Secondary 15B52, 15A18
Received: 23.04.2015
Language:

Citation: A. Lytova, L. Pastur, “On a limiting distribution of singular values of random band matrices”, Zh. Mat. Fiz. Anal. Geom., 11:4 (2015), 311–332

Citation in format AMSBIB
\Bibitem{LytPas15}
\by A.~Lytova, L.~Pastur
\paper On a limiting distribution of singular values of random band matrices
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2015
\vol 11
\issue 4
\pages 311--332
\mathnet{http://mi.mathnet.ru/jmag623}
\crossref{https://doi.org/10.15407/mag11.04.311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3475113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368347700001}


Linking options:
  • http://mi.mathnet.ru/eng/jmag623
  • http://mi.mathnet.ru/eng/jmag/v11/i4/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:134
    Full text:40
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020